# SDR DALA2023082306862

- Difficulty date: August 20, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N404DX
- Make and model: Airbus A330-941
- Aircraft serial: 1935
- Aircraft time: 15,685 hours, 1,814 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3404 INITIAL SMELL WAS A SLIGHT SULFUR AND INCREASED TO A MORE PUNGANT PLASTIC SMELL AFTER APPROX. 20 MINS. CORRECTIVE ACTION: INSPECTED AFT GALLEY AREA INCLUDING INSIDE OVENS, CHILLERS, GALLEY CARTS AND OVERHEAD ELECTRICAL PANELS. ALSO REMOVED AFT GALLEY OVENS, NO DAMAGE OR SMELL NOTED. RAN OVENS & CHILLERS ALL OPS NML. (4924984)
